# SDR SWIA200819021

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 17,330 hours, 13,341 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Binding
- Location: Throttle Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4331 - LEFT THRUST LEVER WILL NOT COME OUT OF SHUTOFF POSITION.  REPLACED LEFT ENGINE THROTTLE GEAR BOX.  OPS CHECK GOOD, PN:  2100140-010, SN OFF:  2297.
